# SDR AALA202106119015

- Difficulty date: May 28, 2021
- Submitted: June 11, 2021
- Operation: Air carrier
- Aircraft: N841NN
- Make and model: Boeing 737823
- Aircraft serial: 30914
- Aircraft time: 33,332 hours, 13,618 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Broken
- Location: Bs 537 Bl0-Lbl22
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: BROKE FLOORBOARD SUPPORT AT STA 537, LBL 0 TO LBL 22. REPLACED SUPPORT PER SRM 51-10-2.
